A strongly polynomial method for solving integer max-linear optimization problems in a generic case

P. Butkovic, M. Maccaig

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
117 Downloads (Pure)

Abstract

We study the existence of integer solutions to max-linear optimization problems. Specifically, we show that, in a generic case, the integer max-linear optimization problem can be solved in strongly polynomial time. This extends results from our previous papers where polynomial methods for this generic case were given.
Original languageEnglish
Pages (from-to)941-963
Number of pages23
JournalJournal of Optimization Theory and Applications
Volume165
Issue number3
Early online date24 Jun 2014
DOIs
Publication statusPublished - 2015

Keywords

  • Max-linear optimization problem
  • Integer vector
  • Max-linear system
  • 15A80

Fingerprint

Dive into the research topics of 'A strongly polynomial method for solving integer max-linear optimization problems in a generic case'. Together they form a unique fingerprint.

Cite this